Properties of the most diversified portfolio
Yves Choueifaty and
Tristan Froidure and Julien Reynier
Journal of Investment Strategies
Abstract:
ABSTRACT This paper expands upon "Toward Maximum Diversification", a 2008 paper by Choueifaty and Coignard (Journal of Portfolio Management 35(1), 40-51). We present new mathematical properties of the diversification ratio and most diversified portfolio (MDP), and investigate the optimality of the MDP in a mean-variance framework. We also introduce a set of "portfolio invariance properties", providing the basic rules an unbiased portfolio construction process should respect. In the light of these rules, theMDPis then compared with popular methodologies (equal weights, equal risk contribution, minimum variance), and their performance is investigated over the past decade, using the MSCI World as the reference universe. We believe that the results obtained in this paper show that the MDP is a strong candidate for being the undiversifiable portfolio, and as such delivers investors the full benefit of the equity premium.
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.risk.net/journal-of-investment-strateg ... iversified-portfolio (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ6:2255764
Access Statistics for this article
More articles in Journal of Investment Strategies from Journal of Investment Strategies
Bibliographic data for series maintained by Thomas Paine ().